# SDR 08FDEA00196

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 33,499 hours, 28,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN AFT CARGO ON STRINGER 56 LT BETWEEN FRAMES 54 TO 54.2 HAS 1 REPAIR SECTION MEASURING 27.5" LONG AND 4 REPAIR ANGLES, INBD BOTTOM ANGLE IS 20.4 INCH LONG, THE STACKED INBD ANGLE IS 16.3 INCH LONG, THE OUTBD BOTTOM ANGLE IS 19.2 INCH LONG AND THE STACKED OUTBD ANGLE IS 13.9 INCH LONG REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT STRINGER REPAIR IAW A310 SRM 53-10-14, FIG 201A.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IOS A RESULT OF AGING AIRCRAFT INSPECTION.
